# SDR ASAA2015081512882

- Difficulty date: August 15, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF CORRODED LAVATORY MOUNT,  FOUND BS 947 TEE, RBL 50 TO BE CORRODED.  ACFT GROUNDED.  REMOVED DAMAGE IAW SRM 53-70-51, REP 5, FABRICATED REPAIR AND INSTALLED IAW SRM 53-70-51, REPAIR 5.
